Numerical solution of exterior Maxwell problems by Galerkin BEM and Runge–Kutta convolution quadrature

J. Ballani, L. Banjai, S. Sauter, A. Veit

Research output: Contribution to journalArticle

LanguageEnglish
Pages1-18
Number of pages19
JournalNumerische Mathematik
Volume123
Issue number4
Early online date12 Oct 2012
DOIs
Publication statusPublished - 2013

Cite this

@article{2134c5abb2fa4a2bbe907f0f41c49eab,
title = "Numerical solution of exterior Maxwell problems by Galerkin BEM and Runge–Kutta convolution quadrature",
author = "J. Ballani and L. Banjai and S. Sauter and A. Veit",
note = "online first, not assigned to an issue.",
year = "2013",
doi = "10.1007/s00211-012-0503-7",
language = "English",
volume = "123",
pages = "1--18",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer",
number = "4",

}

Numerical solution of exterior Maxwell problems by Galerkin BEM and Runge–Kutta convolution quadrature. / Ballani, J.; Banjai, L.; Sauter, S.; Veit, A.

In: Numerische Mathematik, Vol. 123, No. 4, 2013, p. 1-18.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Numerical solution of exterior Maxwell problems by Galerkin BEM and Runge–Kutta convolution quadrature

AU - Ballani, J.

AU - Banjai, L.

AU - Sauter, S.

AU - Veit, A.

N1 - online first, not assigned to an issue.

PY - 2013

Y1 - 2013

U2 - 10.1007/s00211-012-0503-7

DO - 10.1007/s00211-012-0503-7

M3 - Article

VL - 123

SP - 1

EP - 18

JO - Numerische Mathematik

T2 - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 4

ER -